# SDR TRAX200700967

- Difficulty date: July 7, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 18,242 hours, 14,923 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT RAIL SUPPORT BEAM BRACKET CRACKED.
